Theoretical and Mathematical Physics

, Volume 69, Issue 2, pp 1170–1172

Rational solitons of the Veselov-Novikov equations are reflectionless two-dimensional potentials at fixed energy

  • P. G. Grinevich
Article

DOI: 10.1007/BF01037878

Cite this article as:
Grinevich, P.G. Theor Math Phys (1986) 69: 1170. doi:10.1007/BF01037878
  • 52 Downloads

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • P. G. Grinevich

There are no affiliations available

Personalised recommendations